# SDR DALA2024013001349

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 73,800 hours, 9,769 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3315 4L DOOR INDICATION. CORRECTIVE ACTION: REPLACED DOOR PROX SWITCH. OK FOR SERVICE. (0177950)
